MathSciNet Relay Station
MathSciNet bibliographic data
MR1322941 (96h:30088) 30F60 (30C70 30F30)
Shen, Yu Liang On the weak uniform convexity of $Q(R)$. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1879–1882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement